# SDR EY2R9600743

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Propeller: Mcauly 3AF32C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NC2
- Condition: Corroded
- Location: Propeller Assy
- Part time: 3,096 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN BJ550YS, FOUND CORRODED.
